Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Effexor and Viibryd
    avatar
    haey posted:
    Effexor and Viibryd I was wondering something my doctor was wanting me to get off of Effexor Xr 112mg and switch to Viibryd, I have been on Effexor for about 7 years, the reason for the switch is my weight gain. But I was just wondering if the process is safe, he said to start taking effexor 75mg in the mourning and then Viibryd small dose at night for a week then switch to effexor 37.5 and up a does a Viibryd for a week then after the week stop taking Effexor is this safe and what are the side effects from it.
    Reply
     
    avatar
    lexismom11 responded:
    This is probably a question best answered by the doctor. Some medications require being weaned off of slowly. I would think your doctor would know how to transition to the new med properly. The side effects from the med change can vary from person to person. Some people find it difficult to transition and others find it easy.
     
    avatar
    sscarver responded:
    Not necessarily related to your question but I tried Viibryd for a couple of months and it didn't help me a bit. I know everyone reacts differently to meds but just wanted to throw that out there.


    Helpful Tips

    iPhone app that helps me stay active
    I've been using the "Feel Good Tracker" iPhone app to track my activities and to rate how good the activity made me fell. I find that doing ... More
    Was this Helpful?
    4 of 10 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.